Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 347, Number 7
HTML articles powered by AMS MathViewer

Equilibria and quasiequilibria for infinite collections of interacting Fleming-Viot processes
Donald A. Dawson, Andreas Greven and Jean Vaillancourt PDF
Trans. Amer. Math. Soc. 347 (1995), 2277-2360
Principally polarized ordinary abelian varieties over finite fields
Everett W. Howe PDF
Trans. Amer. Math. Soc. 347 (1995), 2361-2401
Ranges of perturbed maximal monotone and $m$-accretive operators in Banach spaces
Zhengyuan Guan and Athanassios G. Kartsatos PDF
Trans. Amer. Math. Soc. 347 (1995), 2403-2435
Conformal hypersurfaces with the same Gauss map
Marcos Dajczer and E. Vergasta PDF
Trans. Amer. Math. Soc. 347 (1995), 2437-2456
Lévy type characterization of stable laws for free random variables
Vittorino Pata PDF
Trans. Amer. Math. Soc. 347 (1995), 2457-2472
Sur les structures de contact régulières en dimension trois
Amine Hadjar PDF
Trans. Amer. Math. Soc. 347 (1995), 2473-2480
Quasilinear elliptic equations with VMO coefficients
Dian K. Palagachev PDF
Trans. Amer. Math. Soc. 347 (1995), 2481-2493
On the conditional expectation and convergence properties of random sets
Nikolaos S. Papageorgiou PDF
Trans. Amer. Math. Soc. 347 (1995), 2495-2515
On the ideal class groups of imaginary abelian fields with small conductor
Kuniaki Horie and Hiroko Ogura PDF
Trans. Amer. Math. Soc. 347 (1995), 2517-2532
Heegaard splittings of Seifert fibered spaces with boundary
Jennifer Schultens PDF
Trans. Amer. Math. Soc. 347 (1995), 2533-2552
On a semilinear elliptic Neumann problem with asymmetric nonlinearities
J.-P. Gossez and P. Omari PDF
Trans. Amer. Math. Soc. 347 (1995), 2553-2562
Characterization of summability points of Nörlund methods
Karl-Goswin Grosse-Erdmann and Karin Stadtmüller PDF
Trans. Amer. Math. Soc. 347 (1995), 2563-2574
Viewing parallel projection methods as sequential ones in convex feasibility problems
G. Crombez PDF
Trans. Amer. Math. Soc. 347 (1995), 2575-2583
The Toeplitz theorem and its applications to approximation theory and linear PDEs
Rong Qing Jia PDF
Trans. Amer. Math. Soc. 347 (1995), 2585-2594
On $C^ *$-algebras associated to the conjugation representation of a locally compact group
Eberhard Kaniuth and Annette Markfort PDF
Trans. Amer. Math. Soc. 347 (1995), 2595-2606
Differential identities
Bernard Beauzamy and Jérôme Dégot PDF
Trans. Amer. Math. Soc. 347 (1995), 2607-2619
$\Pi ^ 1_ 1$ functions are almost internal
Boško Živaljević PDF
Trans. Amer. Math. Soc. 347 (1995), 2621-2632
On a singular quasilinear anisotropic elliptic boundary value problem
Y. S. Choi, A. C. Lazer and P. J. McKenna PDF
Trans. Amer. Math. Soc. 347 (1995), 2633-2641
Affine transformations and analytic capacities
Thomas Dowling and Anthony G. O’Farrell PDF
Trans. Amer. Math. Soc. 347 (1995), 2643-2655
Involutory Hopf algebras
D. S. Passman and Declan Quinn PDF
Trans. Amer. Math. Soc. 347 (1995), 2657-2668
Variational formulas on Lipschitz domains
Alan R. Elcrat and Kenneth G. Miller PDF
Trans. Amer. Math. Soc. 347 (1995), 2669-2678
Compact composition operators on the Bloch space
Kevin Madigan and Alec Matheson PDF
Trans. Amer. Math. Soc. 347 (1995), 2679-2687